Journal of the Mathematical Society of Japan

Corrections to my Paper: On Some Properties of a Topological Group

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 349.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734866

Digital Object Identifier
doi:10.2969/jmsj/00320349

Mathematical Reviews number (MathSciNet)
MR0047053

Zentralblatt MATH identifier
0045.31103

Subjects
Primary: 20.0X

Citation

KAWADA, Yukiyosi. Corrections to my Paper: On Some Properties of a Topological Group. J. Math. Soc. Japan 3 (1951), no. 2, 349. doi:10.2969/jmsj/00320349. https://projecteuclid.org/euclid.jmsj/1261734866


Export citation